Log in

I forgot my password

Latest topics
Somebody please help me...

Fri Nov 24, 2017 8:05 am by Andlag

Hey everyone,

since I started being sexually active i often experienced burning in my vagina which was often worse during sex /around the time of my period or when using lubricants. I was never able to use tampons because the one time i tried putting them in it felt like acid was poured on my skin. Fast forward to 2 months ago when I got a UTI and an allergic reaction in my vagina. I thought it …

Comments: 11

7 years later and life looks bleak :(

Wed Dec 06, 2017 2:50 am by RainyShay77

So 7 years ago I had a case of BV...the antibiotic caused a horrible yeast infection which took 5 months to 'get rid of'. During this time I had allergic reactions to 2 of the yeast infection creams which magnified the pain. Over the past 7 years I've tried multiple rounds of physical therapy (they only slightly helped), chiropractic, nerve blocks, medications to target nerve pain (amitriptyline, …

Comments: 4

Amtriptyline, baclofen, gabapentin cream for provoked vestibuldynia

Mon Nov 20, 2017 8:15 pm by WVR00

Hello,
Has anyone had success with this cream in helping their vulvodynia? How long has it taken to help? I’ve had some success with it, but not completely better. I’ve been on it for a month. I️ was hoping to hear from some ladies who have had major success with this cream. I’m hoping for some encouragement here. This condition is so frustrating. I’m lucky enough to have access to two …

Comments: 1

Amitriptyline given for vulvodyina pain

Tue Oct 24, 2017 2:46 pm by katycrawford

Hi there,

After years of being misdiagnosed etc as most women have on this forum I have finally been diagnosed with vulvodynia (yay) and have been given the lowest dose of an antidepressant called Amitriptyline. Has anyone been on this before and has any positive (or negative) news to give me? Im feeling down already and I've only been taking it for a few days, I don't have much hope of it …

Comments: 3

New diagnosis, any advice whilst I wait for a specialist

Wed Oct 25, 2017 1:47 pm by Julesyjules

Hi,

I'm new here and wanted to ask for some advice whilst I wait to see a specialist nurse.

After urinary problems which lasted 7 weeks, I finally saw a urologist, who on examination discovered significant inflammation and called in a gynaecologist, who diagnosed vestibulitis. They referred me to a nurse who specialises in vulvar skin issues. That was 5 weeks ago, and I'm still waiting for the …

Comments: 1

Vulvodynia help

Tue Nov 14, 2017 4:27 pm by Katiej

Hi guys new here and newly diagnosed. So I had bv and then after alot of antibiotics and home remedies I still continued to have weird symptoms despite swabs being negative. Two seperate gynes have told me I have vulvodynia as a result of the area being overwhelmed. So first gave me lidocaine which xidnt do much. No I am on amitriptyline for the past 5 days. Seems to be kicking in a little (im a …

Comments: 3

New w/ Secondary Provoked Vestibuldynia

Wed Apr 26, 2017 11:46 pm by Birdy

Hi everyone,

I'm here because I'm pretty sure I have secondary provoked vestibuldynia, even though my gyno is still "optimistic" it is not.  My problem started six months ago when I got my second UTI in as many months (after going 25 years of life without one) and then ended up with a bad yeast infection (also my first one ever) thanks to the antibiotics.  Ever since the yeast …

Comments: 4

Newly diagnosed

Tue Oct 10, 2017 8:37 pm by Brevispink

Hello everyone. I have recently been diagnosed with unprovoked vulvodynia and would really appreciate some advice and support. I have had a chronic urine infection for 16 months and was on antibiotics for 9 of those months. I have been very uncomfortable for the entire time, but now I have absolutely unbearable stinging and burning all day with itching too. The infection has just about gone, …

Comments: 9

Recent "Poke" Pain - So Confused/Losing My Mind

Thu Oct 12, 2017 9:26 am by kelseybeth23

Long Story, but I am losing my mind and getting really depressed, so if I tell the full story maybe someone can help me.

Back in August I started to get an itch down there. Normally, in the past, when this would happen, I would change the way I wore my clothes, take more baths instead of showers, and use Monistat. This time, after about two weeks of no relief, I started to get concerned. I was …

Comments: 5


Feeling extremely down.

View previous topic View next topic Go down

Feeling extremely down.

Post  fedup.com on Sun Mar 24, 2013 5:40 pm

My problems started about 5 years ago when I was 18/19.

My symptoms started with pain after sex, at which point I went to my university doctors. On both occasions I went it was suggested I had an STI, and on both occasions the tests came back clear yet no further advice was offered. It was then just something I accepted but as time went on pain did get worse so it was occurring during and afterwards, sometimes unbearable.

After 3 years of that, I then went to my local GP several times. On the first occasion, I was diagnosed with herpes and sent to the GUM clinic, who quickly retracted that diagnosis. Next it was suggested I was suffering from thrush, after following a course of treatment that also turned out to be an incorrect diagnosis. My GP then put me on 10mg on amitriptyline on the hope that it would reduce the pain. After a year of visiting my GP and making no progress, I was then referred to a dermatologist at the hospital treatment centre and that was about a year ago. On my first visit I was diagnosed with vulvodynia on the entrance to my vagina.

My dosage of amitriptyline was then increased to 75mg each night which I found unbearable. I work as a teacher and found I couldn't cope with that amount of amitriptyline on top of the early mornings and light nights. I also put on a great deal of weight when taking that dosage, putting on a stone and a half. I was also provided with dilators to try and use to get comfortable with something entering the vagina! That is currently the situation now ... no progress, weight gain and feeling pretty miserable.

My boyfriend has been absolutely amazing throughout it all, really encouraging and supportive which has helped make things less stressful but I just feel like there is going to be no end to it all!

Did anyone else have similar treatments to mine and find them unsuccessful? If so, what other solutions do you have to offer? A| huge thanks in advance!!

fedup.com

Posts : 2
Join date : 2013-03-24

View user profile

Back to top Go down

Re: Feeling extremely down.

Post  Alana3 on Mon Mar 25, 2013 2:33 pm

haha yup your story sounds exactly like mine except I refused to go on oral pills so they made a compound for me, but I don't think they do that where you're from. I decided to go ahead with surgery, but I'm not sure that's a big hit over there either. I tried PT which helped, but it was more my skin that was affected than my muscles, and it became excruciating. I guess google a vulvodynia specailst in the location where you're at and go from there, but other than the surgery nothing worked for me Sad I'm glad you had a boyfriend who is supportive, that's important too! Mine cheated on me so we obviously broke up and I felt like a complete loser, which made this whole process even worse. You can try lidocaine on it before sex and maybe that will help you- but you will have to use condoms (which I would do anyway) because his penis will go numb lol. But I would def try to find a vulvodynia specialist someone who does this everyday so they can help you better than a regular gyno. It took my forever to find one, but I am so thankful that I took the time to do so. I traveled all over the place looking for the right doctor and spent crazy amounts of money, but it was honestly so worth it.

Alana3

Posts : 1086
Join date : 2012-09-25

View user profile

Back to top Go down

Re: Feeling extremely down.

Post  Kathy100 on Wed May 01, 2013 3:35 pm

Yep - your story is similar to mine first they said STDs but all came back clear, then cystitis gave me antibiotics, then thrush, then just take paracetamol,. Finally gave me amitriptyline but I couldn't take the side effects. Then I found a pain management specialist in v so now I take notriptyline which is the same class of drug as the ami but is newer & has fewer side effects. Also doing physio as my muscles are really tight and its starting to help. The best thing to do is find a dr who specialises in vulvodynia who can put together a treatment plan for you & discuss various options. Lucky you having understanding boyfriend - mine left! Mind you with this I prefer being single - ha!
Good luck.

Kathy100

Posts : 95
Join date : 2012-12-17

View user profile

Back to top Go down

Re: Feeling extremely down.

Post  Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum